# SDR AALA202203168403

- Difficulty date: March 15, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N155NN
- Make and model: Airbus A300*
- Aircraft serial: 6940
- Aircraft time: 18,419 hours, 7,055 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Fastener
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT CRUISE FLIGHT DECK DOOR DIFFICULT TO OPEN / CLOSE. RE-SECURED LOOSE FASTENERS ON FLIGHT DECK DOOR ALUMINIUM PROFILE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-11.
